# SDR SWAA2025031705710

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 25,798 hours, 12,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLASHLIGHT WILL NOT TEST <[01]. 05 - OK TO CONTINUE PER [MEL 25-12-01; EMERGENCY FLASHLIGHT HOLDERS / FLASHLIGHTS - CABIN]. WITH SP __1B_______ AND AUTHORIZATION NUMBER _242483______; [02] R&R?D AFT RH OB FLASHLIGHT BATTERY. & RE-SEALED IAW AMM 25-64-00.  OPS CHECK GOOD ON ALL AFT FLASHLIGHTS @ THIS TIME.
